# SDR SIMA20150325015

- Difficulty date: March 25, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 CRACKED BETWEEN STRINGERS 15R & 16R.  REPAIRED FRAME 25 CRACK BETWEEN STRINGERS 15R & 16R IAW ERS-EM-53MR-1232.
